Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking substitute for Wellbutrin, now dosage of Buproprion increased. Are there any sexual side effects?

In February I began taking the substitute for wellbutrin 150mg. The next month my doctor bumped me up to 300mg one time a day ( bupropion ). I want to know if there are any sexual side effects caused from this medicine?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Bupropion is an antidepressant used to treat a variety of conditions, including depression, other mental/mood disorders, and smoking cessation
Yes it can cause loss of interest in sex although there are various other side effects as well.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor